Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 89, Number 2, February 2010

'Nonsmooth Variational Problems'
pp. 159-159(1)
Authors: Carl, Siegfried; Gilbert, Robert; Motreanu, Dumitru

Favourites:
ADD

Directedness of solution set for some quasilinear multi-valued parabolic problems
pp. 161-174(14)
Authors: Carl, Siegfried; Motreanu, Dumitru

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Solutions and multiple solutions for periodic p-Laplacian systems with a non-smooth potential
pp. 207-219(13)
Authors: Gasinski, Leszek; Papageorgiou, Nikolaos

Favourites:
ADD

Solvability of p, q-Laplacian systems with potential boundary conditions
pp. 221-228(8)
Authors: Jebelean, Petru; Precup, Radu

Favourites:
ADD

On a non-smooth eigenvalue problem in Orlicz-Sobolev spaces
pp. 229-242(14)
Authors: Le, Vy; Motreanu, Dumitru; Motreanu, Viorica

Favourites:
ADD

An inverse coefficient problem for a parabolic hemivariational inequality
pp. 243-256(14)
Authors: Migorski, Stanisław; Ochal, Anna

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more